# SDR CALA2022093002552

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777
- Aircraft serial: 26954
- Aircraft time: 102,441 hours, 13,514 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: 611PB
- Condition: None
- Location: Inner Surface
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PNL 611PB HAS ALUMINUM  OVERLAY / FOIL, TORN AND DETERIORATED.
